# SDR SWAA2020040221795

- Difficulty date: February 20, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; AFT PIT; STA540; STR23; LBL42. STR HAS A CRACK AT THE LAST TWO FASTENERS. MARKED /
